Strong normality and normality for difference fields.
Aequationes mathematicae, Tome 20 (1980), pp. 159-165
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
strongly normal difference fields, Galois theory of strongly normal difference extensions
@article{AM2_1980__20_182395,
author = {Ronald P. Infante},
title = {Strong normality and normality for difference fields.},
journal = {Aequationes mathematicae},
pages = {159--165},
year = {1980},
volume = {20},
zbl = {0459.12018},
url = {http://geodesic.mathdoc.fr/item/AM2_1980__20_182395/}
}
Ronald P. Infante. Strong normality and normality for difference fields.. Aequationes mathematicae, Tome 20 (1980), pp. 159-165. http://geodesic.mathdoc.fr/item/AM2_1980__20_182395/